Skip to main content
placeholder image

Semi-analytical solutions for one - and two-dimensional pellet problems

Journal Article


Citation


  • Marchant, T. R. & Nelson, M. I. (2004). Semi-analytical solutions for one - and two-dimensional pellet problems. Proceedings of the Royal Society of London. Mathematical, Physical and Engineering Sciences, 460 2381-2394.

Scopus Eid


  • 2-s2.0-20944438759

Number Of Pages


  • 13

Start Page


  • 2381

End Page


  • 2394

Volume


  • 460

Citation


  • Marchant, T. R. & Nelson, M. I. (2004). Semi-analytical solutions for one - and two-dimensional pellet problems. Proceedings of the Royal Society of London. Mathematical, Physical and Engineering Sciences, 460 2381-2394.

Scopus Eid


  • 2-s2.0-20944438759

Number Of Pages


  • 13

Start Page


  • 2381

End Page


  • 2394

Volume


  • 460